Journal of Applied Mathematics and Physics

Volume 6, Issue 2 (February 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Chen’s Inequalities for Submanifolds in (ĸ, µ)-Contact Space Form with a Semi-Symmetric Non-Metric Connection

HTML  XML Download Download as PDF (Size: 396KB)  PP. 389-404  
DOI: 10.4236/jamp.2018.62037    572 Downloads   885 Views  Citations

ABSTRACT

In this paper, we obtain Chen’s inequalities in (kμ)-contact space form with a semi-symmetric non-metric connection. Also we obtain the inequalites for Ricci and K-Ricci curvatures.

Share and Cite:

Ahmad, A. , Shahzad, F. and Li, J. (2018) Chen’s Inequalities for Submanifolds in (ĸ, µ)-Contact Space Form with a Semi-Symmetric Non-Metric Connection. Journal of Applied Mathematics and Physics, 6, 389-404. doi: 10.4236/jamp.2018.62037.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.